Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/46531

A NOTE ON DIRECTED POLYMERS IN GAUSSIAN ENVIRONMENTS

Authors Hu, Yueyun
Shao, Qi-Man View this author's profile
Issue Date 2009
Source Electronic communications in probability , v. 14, 2009, NOV 26, p. 518-528
Summary We study the problem of directed polymers in gaussian environments in Z(d) from the viewpoint of a gaussian family indexed by the set of random walk paths. In the zero-temperature case, we give a numerical bound on the maximum of the Hamiltonian, whereas in the finite temperature case, we establish an equivalence between the very strong disorder and the growth rate of the entropy associated to the model.
Subjects
ISSN 1083-589X
Language English
Format Article
Access View full-text via Web of Science
View full-text via Scopus
Find@HKUST